I was experiencing chest pain when I was taking Asacol aside from a rash that developed. Spent a night in the hospital making sure it was not anthing serious. Rash was not thought to be from the Asacol so I was put on Lialda (Time released Asacol) After 4 days, I have the chest pain again. Phamacist says it can be a side effect. Who out there is on an anti inflammatory drug for thier Crohn's who is having success and little to know irritating and scary side effects (Like chest pain). Please Help.
Posts You May Be Interested In
Hi all! This is for those of you that have or have had the same neurologist for 4 years or more. I have been with mine now since 2009. He is one of the best movement disorder secialists in the midwest. I know he is extremely busy on the lecture circuit now and in fact not taking new patients there is a huge waiting list for him. BUT.... I feel like my visits are not what they use to be. He...
I gave my 2 week notice last Friday 13th. Now to join you fine people in a life of leisure and nothing else to do but to look out for myself....is it just me or does that sound pretty boring? My goal was to live to retire and I guess having to take early retirement because of health reasons wasn't exactly the way I had planned things. I just can't stay in that building that is reeking mildew...